MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL,4.8MM RC, SLACT.10MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL,4.8MM RC, SLACT.10MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 19.On (b)(6) 2021, non-osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
BL,4.8MM RC, SLACT.10MM,ROXOLID,GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key11344424
Report Number0001222315-2021-02651
Device Sequence Number19669923
Product Code DZE
UDI-Device Identifier07630031707277
UDI-Public07630031707277
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121131
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2021
Report Date (Section F) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model NumberSLActive Roxolid BL
Device Catalogue Number021.6310G
Device Lot NumberRL860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/18/2021
Device Age31 MO
Event Location Other
Date Report to Manufacturer01/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR